# SDR UIEA2021032600721

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1295-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS ROW OF FASTENERS PULLING THROUGH THE SKIN WITH EVIDENCE OF SKIN PILLOWING BS 1295 TO BS 1307 STRINGER 37L( REMOVED, FABRICATED AND REPLACED STR.37L SPLICE FROM STA.1295 TO STA. 1307 IAW B767 SRM 51-40-02, 51-40-05, DWG. # 146T3003 REV. W, TREATED, PRIMED AND TOPCOATED IAW B767 SRM 51-20-01, AMM 51-20-10. APPLIED CIC IAW 51-24-03 )
